# SDR AWXA200401162

- Difficulty date: October 2, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6562175104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON UPPER CHORD OF FLOOR SUPPORT AT BS 298, RBL 31, WL 208.  MAINTENANCE REMOVED FLOOR SUPPORT UPPER CHORD FROM BS 294 TO BS 312 AT RBL 31; FABRICATED A NEW REPLACEMENT SECTION OF CHORD IAW DWG 65-62175; INSTALLED REPAIR PART IAW SRM 51-40-02, FIG. 3, 4, 8.
